JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIRECT PRODUCTED W*-PROBABILITY SPACES AND CORRESPONDING AMALGAMATED FREE STOCHASTIC INTEGRATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIRECT PRODUCTED W*-PROBABILITY SPACES AND CORRESPONDING AMALGAMATED FREE STOCHASTIC INTEGRATION
Cho, Il-Woo;
  PDF(new window)
 Abstract
In this paper, we will define direct producted spaces over their diagonal subalgebras and observe the amalgamated free-ness on them. Also, we will consider the amalgamated free stochastic calculus on such free probabilistic structure. Let () be a tracial spaces, for j = 1,..., N. Then we can define the corresponding direct producted space (A, E) over its N-th diagonal subalgebra , where . In Chapter 1, we show that cumulants are direct sum of scalar-valued cumulants. This says that, roughly speaking, the is characterized by the direct sum of scalar-valued freeness. As application, the and the infinitely divisibility are characterized by the direct sum of semicircularity and the direct sum of infinitely divisibility, respectively. In Chapter 2, we will define the stochastic integral of simple adapted biprocesses with respect to a fixed infinitely divisible element which is a stochastic process. We can see that the free stochastic Ito's formula is naturally extended to the case.
 Keywords
direct producted spaces over their diagonal subalgebras;-freeness;-semicircularity;-valued infinitely divisibility;-valued simple adapted biprocesses;-valued free stochastic integrals; formula;-free brownian motions;
 Language
English
 Cited by
1.
GROUP-FREENESS AND CERTAIN AMALGAMATED FREENESS,;

대한수학회지, 2008. vol.45. 3, pp.597-609 crossref(new window)
2.
ℂ-VALUED FREE PROBABILITY ON A GRAPH VON NEUMANN ALGEBRA,;

대한수학회지, 2010. vol.47. 3, pp.601-631 crossref(new window)
3.
CLASSIFICATION ON ARITHMETIC FUNCTIONS AND CORRESPONDING FREE-MOMENT L-FUNCTIONS,;

대한수학회보, 2015. vol.52. 3, pp.717-734 crossref(new window)
1.
C *-Subalgebras Generated by a Single Operator in B(H), Acta Applicandae Mathematicae, 2009, 108, 3, 625  crossref(new windwow)
2.
Applications of Automata and Graphs: Labeling-Operators in Hilbert Space I, Acta Applicandae Mathematicae, 2009, 107, 1-3, 237  crossref(new windwow)
3.
CLASSIFICATION ON ARITHMETIC FUNCTIONS AND CORRESPONDING FREE-MOMENT L-FUNCTIONS, Bulletin of the Korean Mathematical Society, 2015, 52, 3, 717  crossref(new windwow)
4.
ℂ-VALUED FREE PROBABILITY ON A GRAPH VON NEUMANN ALGEBRA, Journal of the Korean Mathematical Society, 2010, 47, 3, 601  crossref(new windwow)
5.
Applications of automata and graphs: Labeling operators in Hilbert space. II., Journal of Mathematical Physics, 2009, 50, 6, 063511  crossref(new windwow)
6.
C *-algebras generated by partial isometries, Journal of Applied Mathematics and Computing, 2008, 26, 1-2, 1  crossref(new windwow)
 References
1.
M. Anshelevich, Free Stochastic Measures via Noncrossing Partitions, Preprint, 1999

2.
I. Cho, Toeplitz Noncommutative Probability Spaces over Toeplitz Matricial Algebras, Preprint, 2002

3.
I. Cho, The Moment Series of the Generating Operator of $L(F_2)*_{L(K)}L(F_2) $ Preprint, 2003

4.
I. Cho, Graph von Neumann Algebras, ACTA Applied Math, (2007) To be appeared

5.
I. Cho, Group Freeness and Certain Amalgamated Freeness, (2007) Submitted to J. of KMS crossref(new window)

6.
I. Cho, The Characterization of Amalgamated Free Blocks of a Graph von Neumann Algebra, (2007) Submitted to JAMC

7.
K. J. Horadam, The word problem and related results for graph product groups, Proc. Amer. Math. Soc. 82 (1981), no. 2, 157-164

8.
A. Nica, R-transform in Free Probability, Lectures in the special semester 'Free probability theory and operator spaces', IHP, Paris, 1999

9.
A. Nica, R-transforms of free joint distributions and non-crossing partitions, J. Funct. Anal. 135 (1996), no. 2, 271-296 crossref(new window)

10.
F. Radulescu, Singularity of the radial subalgebra of $L(F_N)$ and the Pukanszky invariant, Pacific J. Math. 151 (1991), no. 2, 297-306 crossref(new window)

11.
R. Speicher, Combinatorics of Free Probability Theory, IHP course note

12.
R. Speicher, Free Calculus, Lecture Note for Summer School on Quantum Probability, Grenoble, 1998

13.
R. Speicher, Combinatorial theory of the free product with amalgamation and operator- valued free probability theory, Mem. Amer. Math. Soc. 132 (1998), no. 627, 1-88 pp

14.
D. Voiculescu, K. Dykemma, and A. Nica, Free random variables, A noncommutative probability approach to free products with applications to random matrices, operator algebras and harmonic analysis on free groups, CRM Monograph Series, 1. American Mathematical Society, Providence, RI, 1992